# SDR UPS08853128

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED CHANNEL AND GOUGED INTERCOSTAL AT THE SAME LOCATION ON RT FWD SERVICE DOOR LOWER AFT CORNER.  REMOVED EDGE CRACK ON CHANNEL BY BLENDING IAW SRM 53-02-00.  FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5615762 SRM 51-01-21, AND 51-01-20D.
